# SDR IPXA2021062871060

- Difficulty date: June 25, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N614UP
- Make and model: Boeing 747-8F
- Aircraft time: 9,345 hours, 1,331 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Landing Gear
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAAFTER GEAR RETRACTION, "GEAR DISAGREE" EICAS MESSAGE WITH INDICATION THAT RIGHT BODY GEAR WAS NOT UP. APPROX 3MIN. LATER, ALL INDICATIONS NORMAL (STATUS MSGS "GEAR MONITOR AND GEAR DISAGREE" REMAIN)PERF. FIM 32-61-00-810-878, 32-30-00-810-803, NO EXISTING FAULTS FOUND, NO FAULT PREVIOUS HISTORY, INTERMITANT FAULT. OK FOR CONT. SERVICE.
